MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRAVITY LOW FLOOR SYSTEM 6.5 FT ARM; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRAVITY LOW FLOOR SYSTEM 6.5 FT ARM; APRON, LEADED
Model Number ZGM-6-5H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: on 12/08/2025, the customer requested a quote for a replacement zg balancer.The customer reported that there was some resistance when attempting to retract the lead apron.The customer noted that there was no visible damage to the sheathing around the cable.The cable had previously been upgraded on 02/12/2021.The affected device is a zgm-6-5h balancer, serial number (b)(6), manufactured in march 2014.The product will not be returned for evaluation an therefore, this event is reported based on the information provided by the customer.Based on the information provided, the reported resistance may be related to internal wear or mechanical components within the balancer assembly.Without the product for investigation, the root cause cannot be confirmed.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.User guide states: use safety confirm that system has been installed per the tidi products issued installation guide.Failure to maintain control of column, when raising or lowering, can result in personal injury or property damage.Do not attempt to relocate floor unit during a procedure.Incorrect system positioning or adjustment may cause personal injury or equipment damage.User manual is explicit in advising the customer to inspect for any missing or damaged components prior to use with a patient, and to not use the unit if any damage is found.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer asked for quote for a replacement zg balancer, she stated there is some resistance when you are trying to retract the lead apron.No damage to the sheathing around the cable noticed by the customer.Cable was upgraded on 2/12/21 model: zgm-6-5h, serial#: (b)(6), manufactured 3-2014.

Brand Name
ZERO GRAVITY LOW FLOOR SYSTEM 6.5 FT ARM
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23929577
Report Number2182318-2025-00114
Device Sequence Number13019063
Product Code EAJ
UDI-Device Identifier00618125176250
UDI-Public00618125176250
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGM-6-5H
Device Catalogue NumberZGM-6-5H
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown